Previous |  Up |  Next


Title: Bifurcations of invariant measures in discrete-time parameter dependent cocycles (English)
Author: Maltseva, Anastasia
Author: Reitmann, Volker
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 140
Issue: 2
Year: 2015
Pages: 205-213
Summary lang: English
Category: math
Summary: We consider parameter-dependent cocycles generated by nonautonomous difference equations. One of them is a discrete-time cardiac conduction model. For this system with a control variable a cocycle formulation is presented. We state a theorem about upper Hausdorff dimension estimates for cocycle attractors which includes some regulating function. We also consider the existence of invariant measures for cocycle systems using some elements of Perron-Frobenius theory and discuss the bifurcation of parameter-dependent measures. (English)
Keyword: discrete-time parameter-dependent cocycles
Keyword: Hausdorff dimension estimate
Keyword: invariant measure
MSC: 35B15
MSC: 35B32
MSC: 35B41
MSC: 35K20
MSC: 37H05
idZBL: Zbl 06486934
idMR: MR3368494
DOI: 10.21136/MB.2015.144326
Date available: 2015-06-30T12:19:30Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Arnold, L.: Random Dynamical Systems.Springer Monographs in Mathematics Springer, Berlin (1998). Zbl 0938.37031, MR 1374107
Reference: [2] Baladi, V., Viana, M.: Strong stochastic stability and rate of mixing for unimodal maps.Ann. Sci. Éc. Norm. Supér. (4) 29 (1996), 483-517. Zbl 0868.58051, MR 1386223, 10.24033/asens.1745
Reference: [3] Bandtlow, O. F., Antoniou, I., Suchanecki, Z.: Resonances of dynamical systems and Fredholm-Riesz operators on rigged Hilbert spaces, Computational Tools of Complex Systems I.Comput. Math. Appl. 34 (1997), 95-102. MR 1478754
Reference: [4] Boichenko, V. A., Leonov, G. A., Reitmann, V.: Dimension Theory for Ordinary Differential Equations.Teubner Texts in Mathematics 141 Teubner, Wiesbaden (2005). Zbl 1094.34002, MR 2381409
Reference: [5] Crauel, H., Flandoli, F.: Hausdorff dimension of invariant sets for random dynamical systems.J. Dyn. Differ. Equations 10 (1998), 449-474. Zbl 0927.37031, MR 1646622, 10.1023/A:1022605313961
Reference: [6] Glass, L., Guevera, M. R., Shrier, A.: Universal bifurcations and the classification of cardiac arrhythmias.Ann. N. Y. Acad. Sci. 504 (1987), 168-178. 10.1111/j.1749-6632.1987.tb48731.x
Reference: [7] Kloeden, P. E., Schmalfu{ß}, B.: Nonautonomous systems, cocycle attractors and variable time-step discretization.Numer. Algorithms 14 (1997), 141-152. Zbl 0886.65077, MR 1456499, 10.1023/A:1019156812251
Reference: [8] Maltseva, A., Reitmann, V.: Global stability and bifurcations of invariant measures for the discrete cocycles of the cardiac conduction system's equations.Differ. Equ. 50 (2014), 1718-1732. Zbl 1317.39008, MR 3372683, 10.1134/S0012266114130035
Reference: [9] Reitmann, V.: Dynamical Systems, Attractors and Estimates of Their Dimension.Saint Petersburg State University Press Saint Petersburg (2013), Russian.
Reference: [10] Reitmann, V., Slepukhin, A. S.: On upper estimates for the Hausdorff dimension of negatively invariant sets of local cocycles.Vestn. St. Petersbg. Univ., Math. 44 (2011), 292-300 translation from Vestn. St.-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 2011 (2011), 61-70. Zbl 1303.37009, MR 2918529, 10.3103/S1063454111040091
Reference: [11] Sun, J., Amellal, F., Glass, L., Billete, J.: Alternans and period-doubling bifurcations in atrioventricular nodal conduction.J. Theor. Biol. 173 (1995), 79-91. 10.1006/jtbi.1995.0045


Files Size Format View
MathBohem_140-2015-2_8.pdf 250.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo